MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI ONE® EXTENSION SET; 12" MINI ONE® RIGHT ANGLE FEEDING SET WITH Y-PORT

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI ONE® EXTENSION SET; 12" MINI ONE® RIGHT ANGLE FEEDING SET WITH Y-PORT
Model Number 8-1255
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # (b)(4) which was received by amt from the fda on 07/28/2025.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter in attempts to retrieve the device for examination.The reporter indicated that the device was not available for return.Since the device was not returned, a visual and functional evaluation could not be performed, and device failure could not be confirmed.A device history review found no defects and no similar complaints have been reported from the same manufactured batch.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.Complaint # (b)(4) was assigned to this report.We will provide additional information to the fda if additional information is able to be obtained and its analysis changes the conclusion of this report.
 
Event or Problem Description
Per the original reporter in medsun report #:(b)(4), it was reported that, "no harm to patient.J [jejunostomy] tube extension broken at med [medication] port".

Brand Name
AMT MINI ONE® EXTENSION SET
Common Device Name
12" MINI ONE® RIGHT ANGLE FEEDING SET WITH Y-PORT
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key22882877
Report Number1526012-2025-00014
Device Sequence Number13171869
Product Code KNT
UDI-Device Identifier00842071108786
UDI-Public00842071108786
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8-1255
Device Catalogue Number8-1255
Device Lot Number240910-148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale